Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``On the base of a relative number-field, with an application to the composition of fields'' [Trans. Amer. Math. Soc. 11 (1910), no. 4, 487-493; 1500875]


Author: G. E. Wahlin
Journal: Trans. Amer. Math. Soc. 12 (1911), 511-512
MSC: Primary 12F05
Original Article: Trans. Amer. Math. Soc. 11 (1910), 487-493.
MathSciNet review: 1500488
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12F05

Retrieve articles in all journals with MSC: 12F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1911-1500488-7
Article copyright: © Copyright 1911 American Mathematical Society